Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 215, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 28, 2008, 5:06 PM EDT for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2008, 5:06 PM EDT (21:06 UTC)
- Expired
- Jun 28, 2008, 5:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bulloch County, GA, Candler County, GA, Jenkins County, GA, Screven County, GA
The radar
The Charleston,SC radar (KCLX), 76 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1293 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 738 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:01 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 28, 4:01 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT SAT JUN 28 2008
.SYNOPSIS...
ATLANTIC HIGH PRESSURE AND AN INLAND SURFACE TROUGH WILL PREVAIL
THROUGH THE WEEKEND. HIGH PRES WILL GIVE WAY TO AN UPPER LEVEL
LOW PRES TROUGH BY EARLY IN THE WEEK. THE TROUGH WILL PULL OUT MID
WEEK AS ATLC HIGH PRES BUILDS FROM THE E. ENHANCED RAINFALL CHANCES
ARE EXPECTED WITH THE UPPER TROUGH THROUGH MON.
&&
.NEAR TERM /THROUGH TONIGHT/...
LATEST MESOANALYSIS INDICATES MODERATE INSTABILITY OVER THE FORECAST
AREA THIS AFTERNOON...WITH CAPE VALUES UP TO AROUND 2500 J/KG AND LIFTED
INDICES DOWN TO -5 C. STRONG TO SEVERE STORMS HAVE ALREADY INITIATED
TO THE WEST-NORTHWEST OF THE FORECAST AREA...INFLUENCED BY THE
INLAND TROUGH...UPPER LEVEL DIFFLUENCE AND EARLIER WEAK IMPULSES.
SOLID SOUTHWEST FLOW IN THE LOW TO MID LEVELS CONTINUES TO PIN
THE SEABREEZE ALONG THE COAST THIS HOUR. WEAK CAP IS LIKELY
ALREADY BROKEN IN SOUTHEAST GEORGIA...WHERE CONVECTIVE TEMPS WERE
A FEW DEGREES LOWER. CUMULUS FIELD SUGGESTS THAT A WEAK CAP MAY
REMAIN ACROSS THE SOUTH CAROLINA COUNTIES. SOME KIND OF FORCING
MECHANISM WILL BE REQUIRED TO BREAK THROUGH THIS CAP AND INITIATE
DEEPER CONVECTION. THE ENVIRONMENT DOES FAVOR A CHANCE FOR SCATTERED
THUNDERSTORMS SUPPORTED BY MESOSCALE BOUNDARIES FROM THE SEABREEZE
AND OUTFLOWS. THESE STORMS COULD PRODUCE BRIEF DAMAGING WET
MICROBURSTS...LARGE HAIL AND TORRENTIAL RAIN. WILL NEED TO MONITOR
RADAR TRENDS TO DETERMINE WHETHER STEERING FLOW DRIVES
THUNDERSTORMS INTO THE FORECAST AREA FROM AREAS TO THE SOUTHWEST
AND WEST...WHICH COULD LATER INTERACT WITH THE DELAYED SEABREEZE
AND PRODUCE SCATTERED THUNDERSTORMS ACROSS SOUTHEAST SOUTH
CAROLINA AND GEORGIA. HAVE MAINTAINED CHANCE POPS ACROSS THE AREA
THROUGH THE AFTERNOON AND INTO THE EARLY EVENING.
INTENSITY AND COVERAGE OF ANY THUNDERSTORMS SHOULD GRADUALLY DIMINISH
THIS EVENING WITH THE LOSS OF DAYTIME HEATING AND INSTABILITY. GFS
HAS BEEN PERSISTENT IN MAINTAINING SHOWERS/THUNDERSTORMS THROUGH
THE NIGHTTIME HOURS...AS A PULSE OF UPPER LEVEL ACTIVITY CROSSES THE
REGION. NAM...SREF AND ECMWF ALL SHOW THE BEST CONVERGENCE AND
INSTABILITY SHIFTING OVER THE COASTAL WATERS AFTER SUNSET...KEEPING
CONDITIONS DRY LATE TONIGHT. HAVE THUS REMOVED MENTION OF POPS
OVER LAND AREAS AFTER MIDNIGHT.
&&
.SHORT TERM /SUNDAY/...
INLAND SURFACE TROUGH WILL BE STRENGTHENING ON SUNDAY...WHILE THE
LONGWAVE UPPER LEVEL TROUGH AMPLIFIES. RAIN POTENTIAL WILL BE HIGHER
ON SUNDAY THAN PREVIOUS DAYS CONSIDERING AN ENHANCED SWATH OF MOISTURE
AND IMPROVED UPPER LEVEL DYNAMICS. DEEP LAYER MOISTURE WILL INCREASE
AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST...WITH PWAT VALUES
GRADUALLY INCREASING THROUGHOUT THE DAY TO 2 INCHES. SHORTWAVE
ENERGY WILL AGAIN BE PASSING INTO THE SOUTHEAST STATES ALONG THE
BASE OF THE UPPER TROUGH...AS A LOW LEVEL JET INTENSIFIES ACROSS
THE REGION. THESE FACTORS...COMBINED WITH AMPLE INSTABILITY AND
SEABREEZE FORCING...WILL ALLOW A SOLID CHANCE FOR SHOWERS AND
THUNDERSTORMS ACROSS THE FORECAST AREA SUNDAY. SPC HAS PLACED THE
AREA WITHIN A SLIGHT RISK ACCORDINGLY. SCATTERED THUNDERSTORMS
WILL HAVE THE POTENTIAL TO BECOME SEVERE...AND WILL CONTINUE TO
MENTION A THREAT OF SEVERE WEATHER FOR SUNDAY IN THE HAZARDOUS
WEATHER OUTLOOK.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
MOST OF THE MODEL GUIDANCE FROM 12Z TODAY INDICATES CONVECTION WILL
TEND TO PERSIST SUNDAY NIGHT AS THE SWATH OF DEEP LAYERED
MOISTURE SETTLES OVER S GEORGIA AND SOUTHERN S CAROLINA. A DECENT
SHORT WAVE WILL ALSO RIPPLE THROUGH THE COMPLEX BASE OF THE
LONGWAVE TROUGH DURING THIS TIME AND A ZONE OF RELATIVELY SHARP
UPPER LEVEL DIFFLUENCE WAS NOTED WITH THIS FEATURE. WE SEE NO REASON
TO DEVIATE FROM CHANCE POPS DURING THE SUNDAY OVERNIGHT PERIOD.
ON MON...THE BACK SIDE OF THE DEEP MOISTURE AXIS MOVES SE THROUGH
GEORGIA AND THE CAROLINAS WITH MID AND UPPER FLOW BACKING IN TANDEM
WITH THE IMPRESSIVE EAST COAST TROF. MODELS OVERALL ARE SIMILAR BUT
WITH SIGNIFICANT CONVECTION FIRST ANTICIPATED IN SOUTHERN GEORGIA...
MODELS DIVERGE ON THE MANNER DEEP CONVECTION REACTS AS UPPER SHORT
WAVE ENERGY ROUNDS THE TROF BASE. WE THINK SHOWERS AND STORMS MAY
BECOME LOCALLY STRONG TO SEVERE ONCE AGAIN MON IF WE SEE SUFFICIENT
DESTABILIZATION. BULK SHEAR VALUES MAY REACH 30 KT OVER OUR GEORGIA
ZONES. SHOWERS AND STORMS WILL LIKELY MAKE A RUN UP THE SOUTH
CAROLINA COAST MON EVENING WITH FAIRLY STRONG DYNAMICS AND A DECENT
LOW LEVEL
JET FEATURE.
TUE AND WED...DEEP MOISTURE SAGS SOUTHWARD A BIT MORE BUT OVERALL
THE PATTERN BECOMES SIMILAR TO THE ONE WE ARE CURRENTLY IN WITH
ATLC RIDGE IN CONTROL AND WSW FLOW IN THE LOWER TO MID LEVELS
WITH MAINLY DIURNAL CONVECTION. NO CHANGES TO NEAR CLIMO TEMPS.
LATE WEEK...A DISTURBANCE FROM THE GULF REGION MAY ENHANCE
CONVECTION DURING THIS PERIOD...CONFIDENCE IS LOW. NO CHANGES TO THE
TYPICAL EARLY SUMMER FORECAST THEME.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
ISOLATED SHOWERS AND THUNDERSTORMS ARE DEVELOPING WEST OF KSAV
THIS AFTERNOON. WITH A LITTLE MORE INSTABILITY AND THE SEA BREEZE
BEING PINNED TO THE COAST FOR THE NEXT COUPLE OF HOURS WITH THE
SOUTHWEST TO WEST WIND...KSAV IS LITTLE MORE FAVORABLE FOR SEEING
AT LEAST A VICINITY THUNDERSTORM. MVFR CONDITIONS ARE POSSIBLE
IN/NEAR THUNDERSTORMS BUT EXPECT VFR CONDITIONS OTHERWISE. WILL
CONTINUE TO MONITOR THE SITUATION AS RADAR TRENDS BECOME EVIDENT.
EXTENDED AVIATION OUTLOOK...OCNL MVFR OR LOWER CONDITIONS ARE
POSSIBLE IN CONVECTION AND IN NIGHT TIME/EARLY MORNING FOG INTO
THE MIDDLE OF NEXT WEEK. OTHERWISE...VFR CONDITIONS WILL PREVAIL.
&&
.MARINE...
LATEST BUOY OBSERVATIONS INDICATE SOUTHWEST WINDS RANGING FROM 15
TO 20 KT ACROSS THE SOUTH CAROLINA WATERS TO AROUND 15 KT GEORGIA
WATERS. 12Z NAM DOES NOT INDICATE AS STRONG A SURGE OVERNIGHT
COMPARED TO LAST NIGHT...BUT HAVE MAINTAINED A MARGINAL SMALL
CRAFT ADVISORY CONSIDERING THE STRONG WINDS THAT ARE CURRENTLY
ONGOING. FEEL THAT ADVISORY WILL MAINLY BE REACHED IN FREQUENT
GUSTS TO 25 KT TONIGHT...WITH SEAS INCREASING TO 3 TO 5 FT.
ENHANCED PRESSURE GRADIENT BETWEEN INLAND TROUGH AND ATLANTIC HIGH
PRESSURE FAR OFFSHORE WILL MAINTAIN SOUTHWEST WINDS 15 TO 20 KT ON
SUNDAY. ALTHOUGH NAM IS QUITE ROBUST WITH WIND FIELDS SUNDAY/SUNDAY
NIGHT...CONFIDENCE IS NOT HIGH ENOUGH TO EXTEND THE SMALL CRAFT
ADVISORY. WILL INSTEAD CAP WINDS AT A SUSTAINED 20 KT IN THE
COASTAL WATERS AND 15 TO 20 KT IN THE CHARLESTON HARBOR.
THE LAST OF THE STRONG LATE DAY/EVENING MARINE SURGES MAY SPREAD
SMALL CRAFT ADVISORY CONDITIONS OVER OUR S CAROLINA WATERS AND
OUTER GEORGIA WATERS DURING MON AND MON NIGHT. SEAS MAY BUILD
TOWARD 6 FT IN OUR CHARLESTON COUNTY WATERS BEYOND 15 NM. THE
STRENGTH OF THE LOW LEVEL JET MAY BE AFFECTED BY THE COVERAGE
OF CONVECTION DURING THIS TIME PERIOD.
BY TUE...MORE TRANQUIL CONDITIONS ANTICIPATED AS A FRONTAL
BOUNDARY STALLS OVER OUR WATERS...POSSIBLY NEAR THE SAVANNAH
RIVER. WINDS SHOULD BE DIURNALLY ENHANCED BY THE SEA BREEZE NEAR
SHORE...OVERALL SPEEDS LESS THAN 15 KT WITH SEAS FALLING TO 3
FT OR LESS TUE INTO THU.
RIP CURRENTS...THE COMBINATION OF OFFSHORE WINDS BECOMING PARALLEL
TO THE COAST OR SLIGHTLY ONSHORE...A 2 TO 3 FT 10 SECOND PERIOD EASTERLY
SWELL AND PERSISTENCE FROM RIP CURRENT REPORTS ON FRIDAY...JUSTIFIES
A MODERATE RISK FOR RIP CURRENTS FOR ALL BEACHES THIS EVENING AND
SUNDAY. A CONTINUED MODERATE RISK OF RIP CURRENTS IS MONDAY WITH
APPROACHING ASTRONOMICAL EFFECTS...ENHANCED ONSHORE WINDS AND
POSSIBLE SMALL SWELL.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 5 AM EDT SUNDAY
FOR AMZ330-350-352-374.
&&Hazardous weather outlook, Jun 28, 4:32 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 432 PM EDT SAT JUN 28 2008 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-290900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 432 PM EDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING. ISOLATED THUNDERSTORMS MAY BRIEFLY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS TO 60 MPH AND HAIL AT LEAST ONE INCH IN DIAMETER. ANY THUNDERSTORMS MAY PRODUCE DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS...A TROUGH OF LOW PRESSURE ACROSS THE AREA...COMBINED WITH A SERIES OF UPPER LEVEL DISTURBANCES AND A WARM HUMID AIRMASS...WILL RESULT IN SCATTERED THUNDERSTORMS SUNDAY THROUGH TUESDAY. SOME OF THE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. ANY THUNDERSTORMS MAY PRODUCE DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GAZ117-119-139-141-SCZ048>051-290900- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 432 PM EDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND THIS EVENING. ISOLATED THUNDERSTORMS MAY BRIEFLY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS TO 60 MPH AND HAIL AT LEAST ONE INCH IN DIAMETER. ANY THUNDERSTORMS MAY PRODUCE DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. RIP CURRENTS...THE COMBINATION OF ONSHORE WINDS AND AN EASTERLY SWELL WILL PRODUCE A MODERATE RISK OF RIP CURRENTS ON SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA BEACHES THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERE THUNDERSTORMS...A TROUGH OF LOW PRESSURE ACROSS THE AREA...COMBINED WITH A SERIES OF UPPER LEVEL DISTURBANCES AND A WARM HUMID AIRMASS...WILL RESULT IN SCATTERED THUNDERSTORMS SUNDAY THROUGH TUESDAY. SOME OF THE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. ANY THUNDERSTORMS MAY PRODUCE DANGEROUS LIGHTNING AND TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 28, 3:27 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT SAT JUN 28 2008 GAZ114>116-137-138-282015- EVANS-INLAND BRYAN-INLAND LIBERTY-LONG-TATTNALL- 327 PM EDT SAT JUN 28 2008 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...EVANS COUNTY... TATTNALL COUNTY...BRYAN COUNTY AND LIBERTY COUNTY THROUGH 415 PM EDT... AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR HUGHLAND...OR ABOUT 7 MILES SOUTHEAST OF REIDSVILLE...MOVING EAST AT 35 MPH. AREAS IN AND AROUND DONALD...FLEMINGTON...GLENNVILLE...GUM BRANCH... HINESVILLE...MENDES...MIDWAY AND PEMBROKE WILL BE IMPACTED THROUGH 415 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Jun 28, 4:26 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 426 PM EDT SAT JUN 28 2008 GAZ087-099-100-282115- BULLOCH-CANDLER-JENKINS- 426 PM EDT SAT JUN 28 2008 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY...BULLOCH COUNTY AND JENKINS COUNTY THROUGH 515 PM EDT... AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROGERS TO 10 MILES WEST OF OLIFFTOWN...OR ALONG A LINE EXTENDING FROM 9 MILES WEST OF MILLEN TO 7 MILES SOUTHEAST OF SWAINSBORO...MOVING EAST AT 14 MPH. AREAS IN AND AROUND BUTTS...EMMALANE...HERNDON...MILLEN AND PERKINS WILL BE IMPACTED THROUGH 515 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Jun 28, 4:45 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 445 PM EDT SAT JUN 28 2008 GAZ137-138-140-282130- INLAND LIBERTY-INLAND MCINTOSH-LONG- 445 PM EDT SAT JUN 28 2008 ...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...MCINTOSH COUNTY AND LIBERTY COUNTY THROUGH 530 PM EDT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR LUDOWICI...OR ABOUT OVER LUDOWICI...MOVING EAST AT 22 MPH. AREAS IN AND AROUND ALLENHURST...CROSSROADS...JONES...LUDOWICI... RETREAT...RICEBORO...TOWNSEND...WALTHOURVILLE AND MIDWAY WILL BE IMPACTED THROUGH 530 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
Special weather statement, Jun 28, 4:56 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 456 PM EDT SAT JUN 28 2008 GAZ088-100-101-282145- BULLOCH-EFFINGHAM-SCREVEN- 456 PM EDT SAT JUN 28 2008 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY...BULLOCH COUNTY AND SCREVEN COUNTY THROUGH 545 PM EDT... AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR LEEFIELD...OR ABOUT 9 MILES EAST OF STATESBORO...MOVING EAST AT 18 MPH. AREAS IN AND AROUND EGYPT...GUYTON...KILDARE...LEEFIELD...OLIVER... SHAWNEE AND SPRINGFIELD WILL BE IMPACTED THROUGH 545 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS AND POWER LINES.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 5:55 PM EDT | Special Marine Warning | CHS | 65 min | |
| Jun 28, 6:39 PM EDT | Special Marine Warning | CHS | 66 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.